RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 11, Pages 1803–1811 (Mi de8857)  

Ordinary Differential Equations

On an invariant analysis of a class of linear controlled systems

F. S. Vainshtein, N. I. Osetinskii

Gubkin Moscow Institute Oil and Gas

Full text: PDF file (1915 kB)

English version:
Differential Equations, 1995, 31:11, 1771–1779

Bibliographic databases:
UDC: 517.977
Received: 30.06.1995

Citation: F. S. Vainshtein, N. I. Osetinskii, “On an invariant analysis of a class of linear controlled systems”, Differ. Uravn., 31:11 (1995), 1803–1811; Differ. Equ., 31:11 (1995), 1771–1779

Citation in format AMSBIB
\Bibitem{VaiOse95}
\by F.~S.~Vainshtein, N.~I.~Osetinskii
\paper On an invariant analysis of a class of linear controlled systems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 11
\pages 1803--1811
\mathnet{http://mi.mathnet.ru/de8857}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1434881}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 11
\pages 1771--1779


Linking options:
  • http://mi.mathnet.ru/eng/de8857
  • http://mi.mathnet.ru/eng/de/v31/i11/p1803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019